ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Nonzero-Sum Risk-Sensitive Stochastic Games on a Countable State Space

Basu, Arnab and Ghosh, Mrinal K (2018) Nonzero-Sum Risk-Sensitive Stochastic Games on a Countable State Space. In: MATHEMATICS OF OPERATIONS RESEARCH, 43 (2). pp. 516-532.

[img] PDF
Mat_Ope_Res_43-2_516_2018.pdf - Published Version
Restricted to Registered users only

Download (381kB) | Request a copy
Official URL: http://dx.doi.org/10.1287/moor.2017.0870

Abstract

The infinite horizon risk-sensitive discounted-cost and ergodic-cost nonzero-sum stochastic games for controlled Markov chains with countably many states are analyzed. For the discounted-cost game, we prove the existence of Nash equilibrium strategies in the class of Markov strategies under fairly general conditions. Under an additional weak geometric ergodicity condition and a small cost criterion, the existence of Nash equilibrium strategies in the class of stationary Markov strategies is proved for the ergodic-cost game. The key nontrivial contributions in the ergodic part are to prove the existence of a particular form of a (relative) value function solution to a player's Bellman equation and the continuity of this solution with respect to the opponent's strategies.

Item Type: Journal Article
Additional Information: Copy right for this article belong to INFORMS, 5521 RESEARCH PARK DR, SUITE 200, CATONSVILLE, MD 21228 USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 30 Aug 2018 15:41
Last Modified: 30 Aug 2018 15:41
URI: http://eprints.iisc.ac.in/id/eprint/60536

Actions (login required)

View Item View Item